MathSciNet Relay Station
MathSciNet bibliographic data
MR706540 16A70 (16A12 16A72)
Mayne, Joseph H. Erratum to: "Ideals and centralizing mappings in prime rings'' [Proc. Amer. Math. Soc. 86 (1982), no. 2, 211–212; MR 83k:16025]. Proc. Amer. Math. Soc. 89 (1983), no. 1, 187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement